Back to Search
Start Over
Fuzzy Galois connections in L-fuzzy posets.
- Source :
- Journal of Algebraic Hyperstructures & Logical Algebras; Oct2024, Vol. 5 Issue 2, p51-61, 11p
- Publication Year :
- 2024
-
Abstract
- We consider properties of fuzzy Galois connections on L-fuzzy posets for complete residuated lattices L and show some results about their properties by operator-based methods. We also prove that there is a new fuzzy Galois connection on fuzzy posets. Moreover, we give a simple condition for the existence of right adjoint map. [ABSTRACT FROM AUTHOR]
- Subjects :
- RESIDUATED lattices
PARTIALLY ordered sets
Subjects
Details
- Language :
- English
- ISSN :
- 26766000
- Volume :
- 5
- Issue :
- 2
- Database :
- Complementary Index
- Journal :
- Journal of Algebraic Hyperstructures & Logical Algebras
- Publication Type :
- Academic Journal
- Accession number :
- 182135787
- Full Text :
- https://doi.org/10.61838/kman.jahla.5.2.6